# SDR DL757980352

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PASSENGER FLOORBEAM, FS 1681.8, UPPER CAP, SPLICE REPAIR.  THE UPPER CAP OF THE FS 1681.8 PASSENGER FLOORBEAM WAS FOUND CORRODED IN NUMEROUS AREAS.  TO REPAIR THE DAMAGE, THE UPPER CAP WAS TRIMMED OFF AND A NEW CAP WAS FABRICATED FROM ALUMINUM EXTRUSION AND INSTALLED IN ITS PLACE.  THE REPAIR  WAS ACCOMPLISHED PER ER/A 363852-14, REV A.
